# SDR ABXA201008200115

- Difficulty date: August 14, 2010
- Submitted: August 20, 2010
- Operation: Air carrier
- Aircraft: N785AX
- Make and model: Boeing 767281
- Aircraft serial: 23018
- Aircraft time: 51,356 hours, 38,286 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 114T02225
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING LOWER SURFACE SPLICE IS CORRODED ON THE UPPER AND LOWER SURFACE IN THE AREA OF THE REFUELING DOOR.  REMOVED CORROSION AND REPAIRED AREA IAW REA B657-58923.
